Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Methamphetamine?

I have been using methamphetamine for over a year now. The past 4 months I have noticed when I wake up my hands and feet are swelled up. It usually last up to 3-6 hours sometimes the whole day. I have also been bleeding heavy with quarter sized blood clots for almost 2 weeks stright. I m not sure if these have any relation to one another but was wondering if either of theses have any connection to methamphetamine use or maybe something that could of been caused for methamphetamine use?
Thu, 6 Aug 2015
Report Abuse
General & Family Physician 's  Response
Hello,

Welcome to Health Care Magic. I understand your concern.

Even though you already know that consuming Methamphetamine has a lot of side effects, let me mention some of them.
The side effects can be categorized as either physical or mental. The symptoms you are mentioning are physical side effects of meth use.
In the long term usage, meth use can cause irreversible physical harm: Permanent damage to blood vessels, including those of heart and brain (leading to bleeding), high blood pressure leading to heart attacks, strokes and death, increased heart rate and blood pressure; damaged blood vessels in the brain that can cause strokes or an irregular heartbeat that can, in turn, cause cardiovascular collapse or death; and liver, kidney and lung damage.
The swelling of your hands and feet could be also a side effect of methamphetamine usage.

If I was your treating doctor, i would recommend you join a rehab centre, and start living a healthy live.

Hope I answered to your question. If you have any further concern, feel free to ask again.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi . I am 7 weeks pregnant and yesterday went to the doctors to get the abortion pill. I took the first pill there and am supposed to take the rest...